# SDR DALA2021121307636

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 78,542 hours, 10,288 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DEPT 206 FOUND DAMAGED BURNT NTF AT L4 DOOR. CORRECTIVE ACTION: REMOVED 4L HEATED FLOOR PANEL 39DS PER A330 AMM 25-27. CORROSION FOUND AROUND SEAT TRACK AFT OF LAV. CLEANED DEBRIS AROUND SEAT TRACK - NTF. PERFORMED BITE TEST OF DOOR 4L HEATING SYS CKS GOOD. (8401189)
